Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 61 No. 4 (2003)
D.A. Martin,
A simple proof that determinacy implies Lebesgue measurability
p. 393-398, [ ps ] [ pdf ]
A. Calogero,
On the discrete wavelet transform of stochastic processes
p. 399-410, [ ps ] [ pdf ]
M. Cappiello,
Pseudodifferential parametrices of infinite order for SG-hyperbolic problems
p. 411-442, [ ps ] [ pdf ]
G.H. Hakobyan,
Estimates of the higher order derivatives of the solutions of hypoelliptic equations
p. 443-460, [ ps ] [ pdf ]
P. Preda, A. Pogan, C. Preda,
Admissibility and exponential dichotomy of evolutionary processes on half-line
p. 461-474, [ ps ] [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.